Vol. 8, No. 4, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 6, 1605–1954
Issue 5, 1269–1603
Issue 4, 945–1268
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Inequality for Burkholder's martingale transform

Paata Ivanisvili

Vol. 8 (2015), No. 4, 765–806
Abstract

We find the sharp constant C = C(τ,p, EG, EF) of the inequality (G2 + τ2F2)12p CFp, where G is the transform of a martingale F under a predictable sequence ε with absolute value 1, 1 < p < 2, and τ is any real number.

Keywords
martingale transform, martingale inequalities, Monge–Ampère equation, torsion, least concave function, concave envelopes, Bellman function, developable surface
Mathematical Subject Classification 2010
Primary: 42B20, 42B35, 47A30
Milestones
Received: 8 March 2014
Revised: 1 February 2015
Accepted: 25 March 2015
Published: 21 June 2015
Authors
Paata Ivanisvili
Department of Mathematics
Michigan State University
619 Red Cedar Road
East Lansing, MI 48824
United States